| Model Number |
02.12.0312FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
06/06/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 9-jun-2023 lot 1905125: (b)(4) items manufactured and released on 22-jul-2019.Expiration date: 2024-07-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of the review.
Event or Problem Description
At about 3 years and 3 months after the primary, the patient came in reporting anterior knee pain and instability and the cause is unknown.The surgeon resurfaced the natural patella and revised the insert (12mm) with a thicker one (14mm).The surgery was completed successfully.